MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07028091190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer questioned results for 1 patient sample tested for elecsys tsh, elecsys ft4 ii and elecsys ft3 iii on a cobas e 801 module.The patient sample was submitted for investigation where discrepant results were identified for tsh and ft3 iii between the customer's e801 module, the centaur method and an e801 module used at the investigation site.The initial results from the customer site were reported outside of the laboratory.This medwatch will cover tsh.Refer to medwatch with patient identifier (b)(6) for information on the ft3 iii results.Refer to attached data for the patient results.There was no allegation that an adverse event occurred.The serial number for the customer's e801 module was not provided.The e801 module serial number used at the investigation site was (b)(4).The tsh reagent lot number used with the e801 module at the investigation site was 331814 with an expiration date of aug-2019.
 
Additional Manufacturer Narrative
There was not enough sample remaining to complete the investigation.From the information provided, a general reagent issue can be excluded.Assays from different manufacturers, in this case siemens, can generate different results.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7961315
Report Number1823260-2018-03644
Device Sequence Number1682207
Product Code JLW
UDI-Device Identifier04015630939831
UDI-Public04015630939831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028091190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR